IndoMath: Indonesia Mathematics Education

Journal title IndoMath: Indonesia Mathematics Education
Frequency 2 issues per year (February and August)
DOI prefix 10.30738
Print ISSN 2614-5103
Online ISSN 2614-5111
Editor-in-chief Sri Adi Widodo
Managing Editor Muhammad Irfan
Publisher Universitas Sarjanawiyata Tamansiswa
Citation Analysis Google Scholar

IndoMath: Indonesia Mathematics Education has been accredited by National Journal Accreditation (ARJUNA) Manage by Ministry of Research, Technology, and Higher Education, Republic Indonesia With Third Grade (Peringkat 3, SINTA 3) Since Vol 1 No 1, 2018 to Vol 5 No 2 2023 according to the decree no. 28/E/KPT/2019, 26 September 2019

IndoMath: Indonesia Mathematics Education is a peer-reviewed open access journal published twice in a year (February and August). The IndoMath aims to provide an international forum for researchers and professionals to share their ideas on all topics related to mathematics education. It publishes its issues in an online publication ISSN 2614-5111 and a print publication ISSN 2614-5103.

The IndoMath welcomes high-quality manuscripts resulted from theoretical studies or research project in the scope of mathematics education, which includes, but is not limited to the following topics: Mathematics Learning Model, Media Learning Mathematics, Curriculum in Mathematics Teaching, Assessment and Evaluation in Mathematics Teaching, Ethnomatics in Mathematics Learning, Design Didactical in Mathematics Learning, Lesson Study in Mathematics Learning. The manuscript must be original research, written in Indonesia or English (Editors prioritize articles in English), and not be simultaneously submitted to another journal or conference.

All submitted manuscripts will be initially reviewed by editors and are then evaluated by minimum two reviewers through the double-blind review process. This is to ensure the quality of the published manuscripts in the journal.

OAI Address

The IndoMathh as OAI address

Before Submission

Author has to make sure that the manuscript has been prepared using theIndomath’s Template following the author guidelines. The manuscript should also have been carefully proofread. Any manuscript which does not meet the author guidelines or written in a different format, will be immediately rejected. Only manuscript which meets the IndoMath format will be processed further.

Online Submissions
1. Already have a Username/Password for IndoMath: Indonesia Mathematics Eductaion? GO TO LOGIN
2. Need a Username/Password? GO TO REGISTRATION

Registration and login are required to submit items online and to check the status of current submissions.

Journal Homepage Image


No announcements have been published.
More Announcements...

Vol 2, No 2 (2019)

Table of Contents

Yohanes Gunawan, Alberta Parinters Makur, Emilianus Jehadus
Abstract view : 257 times
Anggita Lih Syaputri, Harina Fitriyani
Abstract view : 176 times
Nita Rahayu, Karso Karso, Sendi Ramdhani
Abstract view : 217 times
Andika Setyo Budi Lestari, Toto Nusantara, Susiswo Susiswo, Tjang Daniel Chandra
Abstract view : 188 times
Ayudiasari Anggriani, Ari Septian
Abstract view : 318 times
Adi Adi, Samsul Arifin, Bobbi Rahman
Abstract view : 177 times
Mukhammad Ali Bahrudin, Nonik Indrawatiningsih, Zuhrotun Nazihah
Abstract view : 194 times